스파맥정
스파맥정
제조사 / Company
일양약품(주)
데이터 출처
MFDS 공공데이터
효능·효과 / Efficacy
This medicine is used for headache, toothache, post-tooth extraction pain, sore throat, ear pain, joint pain, neuralgia, back pain, muscle pain, shoulder pain, contusion pain, fracture pain, sprain pain, menstrual pain, trauma pain, chills, and fever relief.
Helps with:
💊복용법 / Dosage
Adults take 1 tablet at a time, once a day, avoiding an empty stomach.
한국어 원문 보기
성인은 1회 1정씩, 1일 1회 공복을 피하여 복용합니다.
⚠️주의사항 / Caution
Patients with hypersensitivity to this drug, those who experience asthma while taking other antipyretic analgesics or cold medicine, and children under 2 years of age should not take this drug. Before taking this medicine, infants and children under the age of 15 who are or are suspected of being infected with chickenpox or influenza, allergic constitution, those who have experienced drug-related allergic symptoms (e.g. fever, rash, joint pain, asthma, itching, etc.), people with liver disease, kidney disease, heart disease, thyroid disease, diabetes, high blood pressure, etc., people who are weak or have high fever, elderly people, pregnant women or women who may be pregnant. And those who are breastfeeding, have persistent or recurring gastrointestinal problems such as heartburn, stomach discomfort, or stomach pain, or have ulcers or bleeding problems, or have experienced hypersensitivity or allergic reactions to Yellow No. 5, consult a doctor or pharmacist. Be sure to follow the prescribed usage and dosage. If symptoms do not improve even after taking 5 to 6 times, stop taking the drug immediately and consult a doctor or pharmacist.
한국어 원문 보기
이 약에 과민증 환자, 다른 해열진통제 감기약 복용 시 천식 경험자, 만 2세 미만의 소아는 이 약을 복용하지 마십시오. 이 약을 복용하기 전에 수두 또는 인플루엔자에 감염되어 있거나 또는 의심되는 영아 및 만 15세 미만의 어린이, 알레르기 체질, 약에 의한 알레르기 증상(예 : 발열, 발진, 관절통, 천식, 가려움증 등) 경험자, 간장질환, 신장질환, 심장질환, 갑상선질환, 당뇨병, 고혈압 등이 있는 사람, 몸이 약한 사람 또는 고열이 있는 사람, 고령자, 임부 또는 임신하고 있을 가능성이 있는 여성 및 수유부, 속쓰림, 위부불쾌감, 위통과 같은 위장문제가 지속 혹은 재발되거나 궤양, 출혈문제를 가지고 있는 사람, 황색5호 과민증 또는 알레르기 반응 경험자는 의사 또는 약사와 상의하십시오. 정해진 용법과 용량을 잘 지키십시오. 5~6회 복용하여도 증상의 개선이 없을 경우 복용을 즉각 중지하고 의사 또는 약사와 상의하십시오.
🏛️ 이 정보는 식품의약품안전처(MFDS) e약은요 공공 데이터를 기반으로 합니다. 데이터는 매월 업데이트됩니다.